EconPapers    
Economics at your fingertips  
 

Bivariate distributions with nonmonotone dependence structure

Marco Scarsini and A. Venetoulias

Post-Print from HAL

Abstract: A new ordering for nonmonotone dependence is proposed, and a method is presented for describing parametric families of bivariate distributions with fixed marginals and specified dependence structures. The method is easy to use and allows for arbitrary marginals and arbitrary dependence structures (e.g., structures of nonmonotone dependence). Any parametric family of bivariate distributions is ordered by the nonmonotone dependence ordering constructed from the desirable dependence structure. The construction is based on a generalization of the copula of distribution functions to a copula of probability measures on product spaces. Examples are shown for various bivariate distribution

Keywords: Distribution function; Bivariate distribution; Marginal distribution; Ordering; Parametric family; Monotone dependence (search for similar items in EconPapers)
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in Journal of the American Statistical Association, 1993, Vol. 88, N°421, pp. 338-344

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00541945

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00541945